# SDR SWIA201332536

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 25,537 hours, 20,359 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SELECTED THE GEAR HANDLE DOWN AND BOTH MAINS STAYED UP AND RECEIVED A GEAR DISAGREE.  RAN QRH GEAR STAYED DOWN AND LOCKED WITH MANUAL EXTENSION.  (FLT 4576)  REPLACED MLG RUN AROUND AND BYPASS VALVE ASSEMBLY IAW AMM.  P/N: 750004000-003  S/N ON: 328A  S/N OFF: 797A, P/N: 750005000  S/N ON: 0994  S/N OFF: 0021
